Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 113, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 9, 2011, 7:24 PM EDT for Fayette County, Pennsylvania. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 7:24 PM EDT (23:24 UTC)
- Expired
- Jun 9, 2011, 8:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
County Fayette County, PA
The radar
The Pittsburgh radar (KPBZ), 104 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:45 PM EDT | HAIL 1 | 2 Nnw Flat Rock, PA | EVENT OCCURRED BETWEEN 733 PM 06 09 2011 AND 748 PM 06 09 2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2633 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1084 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
987
WUUS51 KPBZ 092324
SVRPBZ
PAC051-100000-
/O.NEW.KPBZ.SV.W.0113.110609T2324Z-110610T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
724 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR OHIOPYLE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OHIOPYLE... FARMINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS ALSO PRODUCED TORRENTIAL RAIN AND FLOODING IS POSSIBLE
IN LOW SPOTS AND POOR DRAINAGE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3978 7937 3978 7939 3975 7940 3981 7962
3992 7956 3992 7939 3985 7941 3984 7938
3981 7935
TIME...MOT...LOC 2324Z 275DEG 15KT 3986 7947
$$1 follow-up statement
559
WWUS51 KPBZ 092348
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
748 PM EDT THU JUN 9 2011
PAC051-100000-
/O.CON.KPBZ.SV.W.0113.000000T0000Z-110610T0000Z/
FAYETTE PA-
748 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR FAYETTE COUNTY...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR OHIOPYLE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OHIOPYLE... FARMINGTON...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
LAT...LON 3978 7937 3978 7939 3975 7940 3981 7962
3992 7956 3992 7939 3985 7941 3984 7938
3981 7935
TIME...MOT...LOC 2348Z 275DEG 15KT 3985 7946
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:55 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 9, 6:55 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 655 PM EDT THU JUN 9 2011 .SYNOPSIS... DAILY CHANCES OF SHOWERS AND THUNDERSTORM WILL CONTINUE THROUGH SATURDAY...AS A FRONTAL BOUNDARY SAGS OVER THE UPPER OHIO VALLEY. && .NEAR TERM /THROUGH FRIDAY/... LINGERING THUNDERSTORMS ARE SLOWLY EXITING FAYETTE AND NORTHERN GARRETT COUNTIES...WITH MOSTLY CLEAR/PARTLY CLOUDY SKIES FOR MOST OTHER AREAS. WILL RETAIN THE SEVERE TSTM WATCH TIL 8 PM FOR THE RIDGES. ONCE THIS AREA OF PRECIP EXITS IN THE NEXT HOUR OR SO...EXPECT LITTLE ADDITIONAL ACTIVITY THROUGH THE OVERNIGHT WITH LOSS OF DIURNAL HEATING AND WEAKENING BOUNDARIES FOR ANY FOCUS. SLIGHTLY ABOVE NORMAL LOW TEMPERATURES WILL PREVAIL. FRONT WILL REMAIN AROUND THE MASON-DIXON LINE ON FRIDAY...POSSIBLY DRIFTING FARTHER TO THE NORTH. THIS WILL KEEP A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST. WESTERN AREAS OF THE FORECAST AREA COULD SEE THE POTENTIAL FOR SEVERE STORMS DURING THE DAY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/... ONCE AGAIN...CONVECTION WILL DIMINISH FRIDAY EVENING...ALTHOUGH ALL LOCATIONS WILL STILL HAVE A CHANCE OF RAINFALL OVERNIGHT. LOW PRESSURE WILL BE OVER MICHIGAN SATURDAY MORNING...AND AS THIS SYSTEM MOVES TO THE NORTHEAST...A COLD FRONT WILL SWEEP THROUGH THE REGION SATURDAY INTO SATURDAY NIGHT. THIS SHOULD FINALLY CLEAR THE CHANCE FOR RAIN OUT OF THE FORECAST...BUT ANOTHER ROUND OF SEVERE WEATHER COULD OCCUR ON SATURDAY AS THE COLD FRONT PASSES. SKIES WILL BEGIN TO CLEAR ON SUNDAY...WITH COOLER AIR BRINGING TEMPERATURES BACK TO NORMAL THAT DAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... JUDGING FROM RECENT NAEFS AND ECMWF MODEL OUTPUT, CONCUR WITH HPC THAT HIGH PRESSURE, CENTERED OVER EASTERN CANADA, WILL PROVIDE DRY CONDITIONS AND COMFORTABLE TEMPERATURES TUESDAY AND WEDNESDAY. A LOW PRESSURE SYSTEM, COMING NORTHEASTWARD FROM THE SOUTHERN PLAINS, MAY PRODUCE THUNDERSTORMS STARTING LATE WEDNESDAY NIGHT. SPECIFIC TEMPERATURES WERE FORECASTED USING HPC GUIDANCE ADJUSTED BY NAEFS MEDIAN VALUES. && .AVIATION /23Z THURSDAY THROUGH TUESDAY/... SHWRS/TSTMS HAVE EXITED TO THE EAST OF AREA PORTS...THUS EXPECT VFR TO PREVAIL INTO THE OVERNIGHT. WITH LOW LEVEL MOISTURE PRESENT...WILL INCLUDE MVFR FOG LATE OVERNIGHT INTO EARLY FRIDAY MORNING. NORTHWEST WINDS 4-7 KT THIS EVENING WILL BECOME LIGHT OVERNIGHT. THE FRONTAL BOUNDARY WILL STALL ACROSS THE UPPER OHIO VALLEY TO PROVIDE ADDITIONAL BOUTS OF THUNDERSTORMS WITH RESTRICTIONS FRIDAY INTO EARLY SUNDAY. PATCHES OF EARLY MORNING FOG AND HAZE CAN ALSO PROVIDE RESTRICTIONS EACH DAY. CANADIAN HIGH PRESSURE CAN PROVIDE MORE PREVALENT VFR LATER SUNDAY INTO TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 9, 4:47 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 447 PM EDT THU JUN 9 2011 MDZ001-PAZ073>076-WVZ023-041-101200- GARRETT-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- PRESTON-TUCKER- 447 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 451 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020>022-029- WVZ001>004-101200- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON- HANCOCK-BROOKE-OHIO-MARSHALL- 447 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ016-023-101200- JEFFERSON PA-INDIANA- 447 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ031-WVZ012-021-022-101200- GREENE-WETZEL-MARION-MONONGALIA- 447 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 9, 4:18 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
418 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL CLYMER 40.67N 79.01W
06/09/2011 E1.75 INCH INDIANA PA PUBLIC
&&
EVENT NUMBER PBZ1100853
ASMITHLocal storm report, Jun 9, 4:22 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
422 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL CONNELLSVILLE 40.02N 79.59W
06/09/2011 E0.75 INCH FAYETTE PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100854
ASMITHLocal storm report, Jun 9, 4:29 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
429 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL LAUGHLINTOWN 40.21N 79.20W
06/09/2011 E1.00 INCH WESTMORELAND PA PUBLIC
&&
EVENT NUMBER PBZ1100856
ASMITHSpecial weather statement, Jun 9, 4:35 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 PM EDT THU JUN 9 2011
PAZ073>076-092130-
FAYETTE PA-FAYETTE RIDGES PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
435 PM EDT THU JUN 9 2011
...THUNDERSTORMS MOVING THROUGH THE FOLLOWING COUNTIES...FAYETTE...
WESTMORELAND...WESTMORELAND RIDGES AND FAYETTE RIDGES...
AT 430 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 5 MILES SOUTHWEST OF BROWNSVILLE...
MOVING EAST AT 25 MPH.
OTHER STORNG STORMS ARE IN FAR EASTERN PARTS OF WESTMORELAND AND
FAYETTE COUNTIES.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
CALIFORNIA... BROWNSVILLE... WEST NEWTON...
PERRYOPOLIS... WALTERSBURG... NEW STANTON...
DUNBAR... CONNELLSVILLE... MOUNT PLEASANT...
OHIOPYLE... SEVEN SPRINGS...
LAUREL MOUNTAIN STATE PARK...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND
WESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA.
&&
LAT...LON 4012 7917 4008 7926 3992 7938 3987 7941
3984 7939 3996 8001 4001 7998 3999 7994
4002 7992 4003 7987 4008 7990 4008 7985
4010 7985 4011 7987 4026 7972 4021 7912Special weather statement, Jun 9, 5:35 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
535 PM EDT THU JUN 9 2011
PAZ075-076-092200-
FAYETTE PA-FAYETTE RIDGES PA-
535 PM EDT THU JUN 9 2011
...THUNDERSTORMS MOVING THROUGH FAYETTE COUNTY AND FAYETTE RIDGES...
AT 529 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES SOUTH
OF DUNBAR...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
UNIONTOWN... HOPWOOD... DUNBAR...
CHALKHILL... OHIOPYLE... SEVEN SPRINGS...
SMALL HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 3999 7933 3989 7940 3985 7941 3985 7939
3981 7935 3979 7936 3977 7939 3985 7978
4001 7969 4002 7931Special weather statement, Jun 9, 6:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
635 PM EDT THU JUN 9 2011
PAZ075-076-092330-
FAYETTE PA-FAYETTE RIDGES PA-
635 PM EDT THU JUN 9 2011
...THUNDERSTORMS CONTINUE TO MOVE THROUGH FAYETTE COUNTY AND
FAYETTE RIDGES...
AT 630 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 2 MILES NORTH OF CHALKHILL...MOVING
EAST AT 20 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
HOPWOOD... CHALKHILL... FARMINGTON...
OHIOPYLE...
THESE STORMS CONTINUE TO MOVE OVER THE SAME REGION. ONE TO 2 INCHES
OF RAIN HAS FALLEN THE PAST HOUR IN PARTS OF FAYETTE COUNTY IN THE
JUMONVILLE AND OHIOPYLE AREAS. MORE RAIN COULD CAUSE FLOODING IN LOW
SPOTS AND IN POOR DRAINAGE AREAS. WATER COULD POND ON ROADS. THIS
INCLUDES ROUTE 381.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.
&&
LAT...LON 3978 7939 3974 7940 3973 7941 3985 7976
3992 7967 3996 7961 3996 7960 3994 7939
3993 7938 3989 7940 3985 7941 3981 7935The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 2:51 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 54 min |
| Jun 9, 3:11 PM EDT | Special Weather Statement | PBZ | Westmoreland | 49 min |
| Jun 9, 3:19 PM EDT | Special Weather Statement | PBZ | Fayette | 41 min |
| Jun 9, 3:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington, Westmoreland | 62 min |
| Jun 9, 4:35 PM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Jun 9, 5:35 PM EDT | Special Weather Statement | PBZ | Fayette | 25 min |
| Jun 9, 6:35 PM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Jun 9, 7:34 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.